# SDR REXA2014060400568

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 14,814 hours, 9,345 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-430-103 TOP SIDE OF NR 1 ENG PYLON PANEL 433BT IS CHAFED OTBD AFT.  LOCATED & DRILLED NEW PANEL FASTENER HOLES.  REMOVED STIFFENERS FROM OLD PANEL & INSTALLED ON NEW PNL IAW SRM 51-42-00-001-001-A01.  PAINTED NEW PNL IAW SRM 51-25-01-001-001-A01.
